# SDR MASA200500133

- Difficulty date: February 19, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 14,069 hours, 12,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - REPORTED A SECTION OF THE FLOOR PATH LIGHTING INOP.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPS CHECK GOOD.
